When I asked if there was a relationship between discontinuation and sudden unexplainable dizziness, doc said he ain't seen anyone having suffered such a side effect nor withdrawal symptom, so I trusted his authority, and see what happened! Taking paroxetine hydrochloride again ceased this tediously-lasted-for-a-whole-week dizziness immediately. Oh my! And doc still denies any connection!
Well, doc, you can find enormous info on discontinuation syndrome of (3S,4R)- 3-([benzo[d] [1,3]dioxol-5-yloxy] methyl)- 4-(4-fluorophenyl) piperidine!!! What the heck!!!
  1. BlogIcon odlinuf 2009.03.05 22:07      

    오..ginu님 의대진학 준비하시나요. : )

    • BlogIcon 궁시렁 2009.03.05 22:17      

      아뇨... 제 경험담일 뿐입니다.;;; (무진장 길게 써서 에이씨 또 영어야! 안 봐! 이런 반등을 유도하려고 했는데 막상 며칠 전 일을 구구절절 쓰려니 귀찮...)
      매치어님이 보고 이 물질의 정체를 까발릴까 두렵습니다.

  2. BlogIcon 회색웃음 2009.03.06 01:00      

    에이씨~ 또 영어야!! 안 봐~

    (나안~ 블로그 주인장께서 시키는 대로 따라 했을 뿐이고~~ ㅋㅋ)

  3. BlogIcon 수현hs 2009.03.06 09:25      

    안 그래도 영어에 치여서 사는 게 고로운데 말입니다ㅋ_ㅋ
    에이C~ 또 영어야!! 안 봐!!! (2人) ㅎㅎㅎ

    • BlogIcon 궁시렁 2009.03.06 10:34      

      요즘 잉글랜드어쯤은 인류의 기본 소양이니까요. (응?)

  4. BlogIcon 청초 2009.03.06 23:45      

    음... 영어라니... 아흑 ㅠㅜ

    • BlogIcon 궁시렁 2009.03.07 15:05      

      한국어도 사용합니다. ㅡㅡㅋ

댓글을 쓰고 무한 불가능확률 추진기 작동 버튼을 누르면 불안정한 시공간을 뚫고 댓글이 어딘가에 등록됩니다.